# SDR DALA2025032702265

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 20,471 hours, 8,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3051 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: EMERGENCY EXIT LIGHTS DO NOT EXTINGUISH WHEN LANDING GEAR IS RETRACTED. "ENTRY IS IN ERROR", EMER. LIGHTS EXTINGUISHED W/ NO SMOKING SWITCH IN AUTO. (0874644)
